# SDR SWAA2013100720836

- Difficulty date: September 24, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- Aircraft time: 35,260 hours, 22,880 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 5940751
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TE FLAP HINGE FAIRING 530 HB MOVEABLE FAIRING LOWER SECTION DELAMINATED.  R & R FAIRING IAW SRM.
